MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER; DRAIN BAG

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER; DRAIN BAG
Catalog Number A319416AM
Health Effect - Clinical Code Abdominal Distention (2601)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned; however, a photo sample was received.The reported event was confirmed per photographic inspection; however, the cause is unknown.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: " -visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.-maintain unobstructed urine flow and keep the catheter and collection tube.-keep the collection bag below the level of the bladder or hips at all times.-empty the collection bag regularly (e.G., prior to transport) using a separate, clean collection container for each patient." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the tubing of the drainage bag was kinked at the urine meter.As a result, urine leaked around the meatus.An ultra sound was performed to determine the cause of the leak, as the patient was sedated.The ultrasound concluded that the patient's bladder was distended.The catheter was replaced and no further medical intervention was required.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER
Common Device Name
DRAIN BAG
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6576981
Report Number1018233-2017-02473
Device Sequence Number13701828
Product Code MJC
UDI-Device Identifier00801741073861
UDI-Public(01)00801741073861(17)190430(10)NGAY3521
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberA319416AM
Device Lot NumberNGAY3521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;